# SDR DHL2004801508

- Difficulty date: September 2, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INBD L/E UPPER FORMER CRACKED 1.000, XFS 53.750.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  PERFORMED STOP DRILL AND FABRICATED ANGLE DOUBLER (AL 2024-T3 0.032) IAW SRM 55-2-0 PG 7-8.  CLEANED, TREATED AND PRIMED AREA AND ANGLE IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
